# SDR UG8A2010080601

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N911UM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0652
- Aircraft time: 3,260 hours, 2,759 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Part time: 3,260 hours, 2,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AXLE HAS LIGHT SURFACE CORROSION.
